Journal of Lie Theory, Vol. 11, No. 1, pp. 207-229 (2001)
On Representations of SL$_n$ with Algebras of Invariants being Complete Intersections
Dmitri A. Shmel'kin
ul. Bazovskaia, d.14, kv. 7
127635, Moscow Russia
mitia@shmelkin.mccme.ru
Abstract: We obtain the complete list of representations of $SL_n$ such that the algebra of invariants is a hypersurface. We also give a list containing all the representations of $SL_n$ such that the algebra of invariants is a complete intersection.
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for
the EMIS Electronic Edition